Volume 16, Issue 1 (2016)                   MJEE 2016, 16(1): 13-19 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mardani M M, Shasadeghi M, Safarinejadian B. Relaxed distributed fuzzy controller design with input constraints for a class of nonlinear first-order hyperbolic PDE systems. MJEE. 16 (1) :13-19
URL: http://mjee.modares.ac.ir/article-17-9993-en.html
1- M.Sc. Students, Control Dept., Electrical and Electronic Engineering Faculty, Shiraz University of Technology, Shiraz, Iran.
Abstract:   (3659 Views)
In this paper, the stability problem of nonlinear first order hyperbolic partial differential equations (PDE) systems is investigated. Based on Lyapunov stability theorem, the sufficient conditions to guarantee the stability of Takagi-Sugeno (TS) fuzzy hyperbolic PDE model are achieved in terms of spatially varying linear matrix inequalities (SVLMI). To investigate the exponentially stabilization of nonlinear first order hyperbolic PDE systems, a fuzzy Lyapunov function is considered. Then, some new space varying slack matrices are introduced to conduct the stability analysis. The proposed stability conditions are more relaxed than the newly published one. Furthermore, the problem of applying some constraints on control input is studied through this paper. Hence, the performance of the controller is improved in the proposed approach. Finally, in order to evaluate the validity of the proposed approach, a practical application of nonisothermal plug flow reactor (PFR) is considered.  
Full-Text [PDF 617 kb]   (1524 Downloads)    

Received: 2017/03/21 | Accepted: 2016/03/1 | Published: 2017/07/2

Add your comments about this article : Your username or Email:
CAPTCHA